# SDR ASAA2013091995999

- Difficulty date: September 19, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 25,013 hours, 7,505 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541012
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CRACKED,  BS 312-328, RBL32.  ACFT GROUNDED. R & R FLOOR SUPPORT IAW SRM 51-40-02.
